# SDR R61A201603070189

- Difficulty date: March 7, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 21,106 hours, 16,702 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17085251401
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT CARGO DOOR CUTOUT MIDDLE SEAL REST FOUND CORRODED.  MAINTENANCE R & R AFT CARGO DOOR CUTOUT MIDDLE SEAL REST IAW SRM 51-41-01, 51-42-02.
